# SDR SWAA2025050722204

- Difficulty date: April 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE AND NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (2EA)  REPLACED ASSIST HANDLE AND NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (2EA) I.A.W B737-700 AMM 52-11-31-400-802 STEP 3.G (2) THE INSTALLATION WILL BE DOCUMENTED IN TTG8Q00ZPNLJ.
